# SDR YENA2024072501041

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 36,027 hours, 24,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER REMOVAL STRINGER 29RH CORROSION ON SKIN BTW FR73-74RH WAS FOUND; REF TOMX WO 2563 NR 00273. SKIN BTW STRINGER 29RH FR73-74 WAS REPAIR PER EMB 190 ETI-190-24-211 REV.: 1, ETD2024-190-018554 REV.: /, EC: E-24-895-01. COMPLETED BY:  10000267 - VEGA ALVAREZ, ERNESTO 17/JUL/24 INSPECTED BY: 253312 - HERNANDEZ CISNEROS, JONATHAN
17/JUL/24.
